# SDR ASMF 20090401

- Difficulty date: April 3, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 33792
- Aircraft time: 16,676 hours, 8,855 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Slat
- Part time: 16,550 hours, 8,212 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, A BIRD STRIKE WAS DETECTED IN THE RT WING.  THE ACFT WAS SENT TO THE HANGAR AND MX PERFORMED THE BIRD STRIKE INSPECTION IAW AMM 05-51-00 AND A DAMAGE OF 22X6X3 INCHES ON SLAT NR 6 AT L/E SKIN WAS FOUND OUT OF LIMIT. THE L/E SLAT NR 6 WAS REPLACED AND TESTED IAW AMM 27-81-21, 27-81-00 TASK 860-804, ALL CORRECT.
